Dynamic Behavior of a Logistic Type Equation with Infinite Delay
- 47 Downloads
A non-autonomous Logistic type equation with infinite delay is investigated. For general nonautonomous case, sufficient conditions which guarantee the uniform persistence and globally attractivity of the system are obtained; For almost periodic case, by means of a suitable Lyapunov functional, sufficient conditions are derived for the existence and uniqueness of almost periodic solution of the system. Some new results are obtained.
KeywordsLogistic type equation infinite delay Lyapunov functional existence uniqueness almost periodic solution
2000 MR Subject Classification34C25 92D25 34D20 34D40
Unable to display preview. Download preview PDF.
- 1.Barbălat I. Systems d’equations differential d’oscillations nonlinearies. Rev. Roumaine Math. Pure Appl., 4(2): 267–270 (1959)Google Scholar
- 11.Fan, G., Ouyang, Z. Existence of positive periodic solution for a single species model with state dependent delay. Journal of Biomathematics, 17(2): 173–178 (2002)Google Scholar
- 14.Gopalsamy, K. Stability and oscillation in delay differential equations of population dynamics, Mathematics and its Applications 74. Kluwer Academic Publishers Group, Dordrecht, 1992Google Scholar
- 18.He, X.Z. Applications of delay differential equations to population dynamics in variable environments, Ph. D thesis. The Flinders University of South Australia, 1995Google Scholar